# SDR JJBA20170814013

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,953 hours, 20,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 18 INOPERATIVE.   PERFORMED ADJUSTMENT. OPERATIONAL TEST SAT.
